# SDR CHQA20131121437

- Difficulty date: November 21, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N272SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145306
- Aircraft time: 31,558 hours, 26,911 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 27,956 hours, 23,425 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030301
- Part serial: 307
- Condition: Erratic
- Location: Cabin Pressure
- Part time: 31,521 hours, 36,584 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THEY WERE UNABLE TO PRESSURIZE THE AIRCRAFT IN THE AUTO PRESSURIZATION MODE.  THE CREW RETURNED TO FIELD & LANDED WITHOUT INCIDENT.  THE AUTO PRESSURIZATION FUNCTION WAS DEFERRED.  THE DEFERRAL WAS CLEARED ON 11/21/2013 WHEN MX REPLACED THE DIGITAL CONTROLLER.  OPERATIONS CHECKED GOOD WITH NO FURTHER DEFECTS NOTED.
